# SDR GTIA040195

- Difficulty date: March 5, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT FLOOR PANEL LEFT, PUNCTURED, FASTENER HOLES BROKEN OUT, CHAFED STRIP MISSING PLASTIC SHIELD BROKEN, EDGE CRACKED.  COCKPIT FLOOR PANEL HAS PUNCTURE AND NUMEROUS CRACKS.  FABRICATED NEW FLOOR PANEL.  (M)
